Osaka Journal of Mathematics

Extendibility and stable extendibility of normal bundles associated to immersions of real projective spaces

Teiichi Kobayashi, Haruo Maki, and Toshio Yoshida

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 39, Number 2 (2002), 315-324.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153492770

Mathematical Reviews number (MathSciNet)
MR1914296

Zentralblatt MATH identifier
0951.55018

Citation

Kobayashi, Teiichi; Maki, Haruo; Yoshida, Toshio. Extendibility and stable extendibility of normal bundles associated to immersions of real projective spaces. Osaka J. Math. 39 (2002), no. 2, 315--324. https://projecteuclid.org/euclid.ojm/1153492770


Export citation